# SDR RAIA201311300002

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145119
- Aircraft time: 32,127 hours, 29,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT, FWD OF WING, IS INOPERATIVE.  MAINTENANCE REPLACED RIGHT OVERWING EXIT BULB, OPS CHECKED GOOD.
